1887
Volume 47 Number 4
  • E-ISSN: 1365-2478
Preview this article:
Zoom in
Zoomout

Reply to comment on: ‘One‐dimensional magnetotelluric inversion using an adaptation of Zohdy's resistivity method’ by Chien‐chih Chen and Shi‐zhe Xu, Page 1 of 1

| /docserver/preview/fulltext/gpr/47/4/j.1365-2478.1999.00149.x-1.gif

There is no abstract available for this article.
Use the preview function to the left.

Loading

Article metrics loading...

/content/journals/10.1046/j.1365-2478.1999.00149.x
2001-12-24
2020-04-02
Loading full text...

Full text loading...

http://instance.metastore.ingenta.com/content/journals/10.1046/j.1365-2478.1999.00149.x
Loading
  • Article Type: Research Article
This is a required field
Please enter a valid email address
Approval was a Success
Invalid data
An Error Occurred
Approval was partially successful, following selected items could not be processed due to error